# SDR DALA2019091705376

- Difficulty date: September 16, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N109DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50028
- Aircraft time: 1,466 hours, 638 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, LT SIDE, SKIN CREASED ALONG AFT SIDE OF FR 17 BETWEEN STR 23L - 24L. ALSO DENTED AREAS ARE FWD & AFT OF FR 17 BETWEEN STR 23L -24L. ACCOMPLISHED PRI 581352-14AD REV 2 AWAITING FINAL EA 430466 REV ORIG ACCOMPLISHED RII 708436 {QC1976}. COMPLIED WITH ERA 581352-14 REV. 0 ASSOCIATED ER/A 14-581352 ADDED FOR AC 8109. (LP# 1274315)
